# SDR CALA2015083100721

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 30,656 hours, 10,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 7150T7511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 45 AT STATION 727B HAS 1 EA CRACK INBD & 2 EA CRACKS OTBD.  REPAIR WAS ACCOMPLISHED IAW RES-WI 2009223-1 & ECRA 8320-0 2574, SEE ATTACHED.
